Alert archive / Alabama / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 15, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Apr 14, 2018, 9:50 PM CDT for Butler County, Conecuh County, Covington County, Alabama. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 14, 2018, 9:50 PM CDT (02:50 UTC)
- Expired
- Apr 14, 2018, 10:30 PM CDT
- In force
- 40 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Butler County, AL, Conecuh County, AL, Covington County, AL
The radar
The Eglin Afb radar (KEVX), 143 km from the middle of the area, began a volume at 02:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 14, 6:55 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 2.8 hours before the alert went out and 282 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1537 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
614
WUUS54 KMOB 150250
SVRMOB
ALC013-035-039-150330-
/O.NEW.KMOB.SV.W.0015.180415T0250Z-180415T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
950 PM CDT SAT APR 14 2018
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
Southwestern Butler County in south central Alabama...
Central Conecuh County in south central Alabama...
Northwestern Covington County in south central Alabama...
* Until 1030 PM CDT.
* At 950 PM CDT, a severe thunderstorm was located 6 miles west of
I65 And US 84, or 9 miles west of Evergreen, moving northeast at 40
mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Evergreen, Georgiana, McKenzie and I65 And US 84.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 200 AM CDT for south central
Alabama.
LAT...LON 3146 8656 3128 8711 3145 8723 3146 8722
3146 8721 3151 8717 3175 8674
TIME...MOT...LOC 0250Z 241DEG 36KT 3142 8711
HAIL...0.75IN
WIND...60MPH
$$2 follow-up statements
131 WWUS54 KMOB 150308 SVSMOB Severe Weather Statement National Weather Service Mobile AL 1008 PM CDT SAT APR 14 2018 ALC013-035-039-150330- /O.CON.KMOB.SV.W.0015.000000T0000Z-180415T0330Z/ Butler AL-Conecuh AL-Covington AL- 1008 PM CDT SAT APR 14 2018 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR SOUTHWESTERN BUTLER...EASTERN CONECUH AND NORTHWESTERN COVINGTON COUNTIES... At 1008 PM CDT, a severe thunderstorm was located 5 miles north of Evergreen, moving northeast at 40 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Evergreen, Georgiana, McKenzie and I65 And US 84. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && A Tornado Watch remains in effect until 200 AM CDT for south central Alabama. LAT...LON 3146 8656 3131 8702 3154 8712 3175 8674 TIME...MOT...LOC 0308Z 241DEG 36KT 3151 8692 HAIL...<.75IN WIND...60MPH $$
703
WWUS54 KMOB 150320
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
1020 PM CDT SAT APR 14 2018
ALC013-035-039-150330-
/O.EXP.KMOB.SV.W.0015.000000T0000Z-180415T0330Z/
Butler AL-Conecuh AL-Covington AL-
1020 PM CDT SAT APR 14 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BUTLER...EASTERN
CONECUH AND NORTHWESTERN COVINGTON COUNTIES WILL EXPIRE AT 1030 PM
CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm.
A Tornado Watch remains in effect until 200 AM CDT for south central
Alabama.
LAT...LON 3146 8656 3131 8702 3154 8712 3175 8674
TIME...MOT...LOC 0320Z 241DEG 36KT 3156 8682
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 8:10 PM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, Apr 14, 8:10 PM CDT, 1 hour 40 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
810 PM CDT Sat Apr 14 2018
.DISCUSSION...See updated information for land areas below.
&&
.UPDATE...Tornado Watch 49 is no longer in effect for George and
Greene counties of interior SE MS and Washington Co of SW Alabama.
Zone update sent.
An update on Clarke County. Confluent bands of very heavy to
excessive rainfall came together late this afternoon and evening in
the deep layer mean flow ahead of the main line to produce a
general 4-8" of rain (very impressive 250-850 hPa differential
divergence and boundary layer moisture flux convergence in the
presence of nearly 1.9" PWAT air past few hours). We have received
numerous reports of flooding in some of the larger towns there
per recent with Clarke County Emergency Management past hour. Some
of the deepest convection now beginning to move east of Clarke
County as cold pool strengthens to west. Despite this, trailing
stratiform region of moderate to occasionally heavy rainfall will
continue to affect the county for next 2-3 hours.
We are int he process of making adjustments to severe weather
threat timing graphics. / 23 JMM
&&
.PREV DISCUSSION... /issued 732 PM CDT Sat Apr 14 2018/
DISCUSSION...See updated information for land and marine areas below.
UPDATE...Quick mesocale update. Mesolow near Mobile, AL is
zipping NNE along frontal boundary approaching from the west and
things are finally moving. Ingredients wise, a new Tornado Watch
has been issued through 2 AM CDT east of the approaching of the
deep convective line. During the past hour, we have finally seen
some stronger mesocyclones to our W with EffSigTor values of 3-4
in the ambient environment (being driven primarily by observed low
LCLs, Eff SrHEL values of 300-400 m^2/s^2, and MLCAPES of
1000-1500 J/kg. This 'sweet spot' will continue along and S of
Highway 84 to the coast through 2 Am CDT as the approaching line
gains speed and eastward momentum.
So, what to expect? Short-term forecast remains on track with
damaging winds and isolated tornadoes, both ahead of and embedded
within the line, as it begins to accelerate. The highest current
threat is excessive rainfall that will produce flash flooding -
even behind the line. That extensive trailing stratiform region
behind the line could be the final kick in the teeth that sends
some flood prone areas (or areas otherwise that have had
borderline excessive rainfall today) over the edge. We are now
beginning to receive reports of road closures due to flooding. We
are in the process of converting Flash Flood Warnings to Areal
Flood Warnings.
Each hour, will likely be updating the forecast to progressively
clear Tornado Watch 49 from west to east. /23 JMM
MARINE...Added nearshore NW FL waters to Tornado Watch 49 through
2 AM CDT. Also had to make a recent correction to Marine Zone
Package. That correction was just sent. Special Marine Warnings
are now in effect for the western portion of our forecast area
(just issued). / 23 JMM
PREV DISCUSSION... /issued 632 PM CDT Sat Apr 14 2018/
DISCUSSION...Updated for latest aviation discussion below.
AVIATION...
00Z issuance...Impacts to arrivals and departures will be an
eastward moving line of convection this evening, bringing strong
wind gusts potentially upwards of around 45 kts, reduced cigs to
IFR/LIFR categories and vsby to LIFR/VLIFR categories in +TSRA
thru 15.03Z for MOB/BFM and a bit later for PNS. /10
PREV DISCUSSION... /issued 500 PM CDT Sat Apr 14 2018/
NEAR TERM /Now Through Sunday/...Vigorous upper level storm
system/highly amplified trof axis over the central US, pivots
eastward and begins to take on a negative tilt tonight over the
Lower MS River Valley before lifting out to the northeast on
Sunday. East of the deep layer trof axis, embedded in a zone of
upper level diffluence, an organized convective line from northern
AL to well south of the central Louisiana coast was moving little
and is raising concerns for initial flash flooding over the
northwest zones where the line is situated. Latest storm total
precipitation amounts extending from Choctaw Co. AL, southwest to
George Co. in MS indicates some 3 to 5 inches of rain has already
fallen today. Given the slow motion of the line in the very near
term in the high resolution models and given the rains that have
already fallen, it appears the significant threat of flooding is
more focused over the northwest zones where we could see
potentially another 3 to 5 inches of rain. Considering this, not
out of the question to see some areas see storm totals over 10
inches. Over these areas, where the colder pool has set up, it
appears the severe weather threat will be lessening. The severe
weather threat transitions more eastward over the heart of the
forecast area into the evening as next piece of energy at the base
of the long wave trof over TX ejects northeast and brings an
enhancement in ascent within an area of sufficient instability and
pronounced shear. Low level H850 south to southwest winds from 40
to 50 kts atop backed surface flow results in curved hodographs
this evening and 0-1 KM storm relative helicity values upwards of
300 to 400 m2/s2. Considering these parameters, there remains a
sufficient threat of significant severe storms with potential of
damaging winds in excess of 70 mph in any bowing line segments and
tornadoes in any discreet supercells that form out ahead of the
main line. Heading into the evening as the upper support
approaches, the line to the west will likely begin to accelerate.
Even so, an elevated risk of flooding rains is quite possible
along and east of I-65, tapering off by around or shortly after
midnight. Be prepared to move to a safe place quickly in the case
warnings are issued for your area tonight.
As cold front makes passage overnight, the risk of severe weather
ends in its wake. A small chance of lingering showers possible
over the eastern zones Sunday morning before ending. Turning
cooler in the wake of the front. Sunday's highs to trend well
below normal.
High risk of potentially deadly rip currents and high surf
continues into the beaches. /10
SHORT TERM /Sunday night Through Tuesday night/...High pressure
builds eastward over the Gulf coast the first half of the upcoming
week bringing rain-free conditions. Sunday and Monday night lows
well below climatology. Highs below normal on Monday and Tuesday.
/10
LONG TERM /Wednesday Through Saturday/...High pressure becomes
positioned to the east of the local area mid week with a weak
front bringing next small chance of showers over the interior
Wednesday night. High pressure builds in from the north late in
the week. Daily highs close to seasonal during the medium range.
/10
MARINE...Southerly winds and seas will build through this evening
ahead of a developing area of low pressure and a strong cold front
approaching from the west. Frequent gusts to gale force likely over
the open Gulf waters through tonight. Showers and thunderstorms are
expected ahead and along the front tonight with a few storms becoming
strong to severe. A strong west to northwest wind flow is expected
in the wake of the front Sunday morning through Sunday night. /10
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flash Flood Watch until 1 AM CDT Sunday for ALZ051>057-059-
261>266.
Wind Advisory until 9 PM CDT this evening for ALZ265-266.
High Rip Current Risk through late Sunday night for ALZ265-266.
High Surf Advisory until 4 PM CDT Sunday for ALZ265-266.
FL...Flash Flood Watch until 1 AM CDT Sunday for FLZ201>204.
Wind Advisory until 9 PM CDT this evening for FLZ202-204-206.
High Rip Current Risk through late Sunday night for FLZ202-204-
206.
High Surf Advisory until 4 PM CDT Sunday for FLZ202-204-206.
MS...Flash Flood Watch until 1 AM CDT Sunday for MSZ067-075-076-078-
079.
GM...Small Craft Advisory from 7 AM Sunday to 10 AM CDT Monday for
GMZ650-655-670-675.
Gale Warning until 7 AM CDT Sunday for GMZ650-655-670-675.
Small Craft Advisory until 7 AM CDT Sunday for GMZ633>636.
Small Craft Advisory until 10 AM CDT Monday for GMZ631-632.
Small Craft Advisory until 4 AM CDT Monday for GMZ630.
&&
This product is also available on the web at:
http://weather.gov/mobHazardous weather outlook, Apr 14, 6:12 PM CDT, 3 hours 38 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Mobile AL 612 PM CDT Sat Apr 14 2018 ALZ265-266-FLZ202-204-160000- Mobile Coastal-Baldwin Coastal-Escambia Coastal-Santa Rosa Coastal- 612 PM CDT Sat Apr 14 2018 ...HIGH SURF ADVISORY IN EFFECT UNTIL 4 PM CDT SUNDAY... ...WIND ADVISORY IN EFFECT UNTIL 9 PM CDT THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM CDT SUNDAY... ...TORNADO WATCH 48 IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...HIGH RIP CURRENT RISK IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT... This Hazardous Weather Outlook is for southwest Alabama and northwest Florida. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Wind Advisory. Tornado Watch. Flash Flood Watch. High Surf Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. High Surf Advisory. High Rip Current Risk. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed through tonight. ALZ052>057-059-261>264-FLZ201-203-MSZ076-078-079-160000- Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Escambia- Mobile Inland-Baldwin Inland-Mobile Central-Baldwin Central- Escambia Inland-Santa Rosa Inland-Greene-Stone-George- 612 PM CDT Sat Apr 14 2018 ...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM CDT SUNDAY... ...TORNADO WATCH 48 IN EFFECT UNTIL 7 PM CDT THIS EVENING... This Hazardous Weather Outlook is for south central Alabama, southwest Alabama, northwest Florida and southeast Mississippi. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Tornado Watch. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed through tonight. ALZ051-MSZ067-075-160000- Choctaw-Wayne-Perry- 612 PM CDT Sat Apr 14 2018 ...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM CDT SUNDAY... This Hazardous Weather Outlook is for southwest Alabama and southeast Mississippi. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed through tonight. ALZ058-060-FLZ205-160000- Crenshaw-Covington-Okaloosa Inland- 612 PM CDT Sat Apr 14 2018 This Hazardous Weather Outlook is for south central Alabama and northwest Florida. .DAY ONE...Tonight. A line of storms over interior southeast Mississippi and interior southwest Alabama is forecast to move east tonight and bring an enhanced risk of severe weather with the potential of damaging winds in excess of 60 mph and a few tornadoes. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed through tonight. FLZ206-160000- Okaloosa Coastal- 612 PM CDT Sat Apr 14 2018 ...HIGH SURF ADVISORY IN EFFECT UNTIL 4 PM CDT SUNDAY... ...WIND ADVISORY IN EFFECT UNTIL 9 PM CDT THIS EVENING... ...HIGH RIP CURRENT RISK IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT... This Hazardous Weather Outlook is for northwest Florida. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. High Surf Advisory. Wind Advisory. A line of storms over interior southeast Mississippi and interior southwest Alabama is forecast to move east tonight and bring an enhanced risk of severe weather with the potential of damaging winds in excess of 60 mph and a few tornadoes. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. High Surf Advisory. High Rip Current Risk. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed through tonight. GMZ630-160000- Northern Mobile Bay- 612 PM CDT Sat Apr 14 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CDT MONDAY... ...TORNADO WATCH 48 IN EFFECT UNTIL 7 PM CDT THIS EVENING... This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Tornado Watch. Small Craft Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Small Craft Advisory. GMZ650-160000- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- 612 PM CDT Sat Apr 14 2018 ...GALE WARNING IN EFFECT UNTIL 7 AM CDT SUNDAY... ...TORNADO WATCH 48 IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SUNDAY TO 10 AM CDT MONDAY... This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Tornado Watch. Gale Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Gale Warning. Small Craft Advisory. GMZ655-670-675-160000- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM-Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 612 PM CDT Sat Apr 14 2018 ...GALE WARNING IN EFFECT UNTIL 7 AM CDT SUNDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SUNDAY TO 10 AM CDT MONDAY... This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Gale Warning. Small Craft Advisory. GMZ635-636-160000- Western Choctawhatchee Bay-Eastern Choctawhatchee Bay- 612 PM CDT Sat Apr 14 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT SUNDAY... This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Small Craft Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Small Craft Advisory. GMZ633-634-160000- Perdido Bay-Pensacola Bay System- 612 PM CDT Sat Apr 14 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT SUNDAY... ...TORNADO WATCH 48 IN EFFECT UNTIL 7 PM CDT THIS EVENING... This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Tornado Watch. Small Craft Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Small Craft Advisory. GMZ631-632-160000- Southern Mobile Bay-Mississippi Sound- 612 PM CDT Sat Apr 14 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM CDT MONDAY... ...TORNADO WATCH 48 IN EFFECT UNTIL 7 PM CDT THIS EVENING... This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Tornado Watch. Small Craft Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Small Craft Advisory.
In the hours before
Local storm report, Apr 14, 9:12 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
912 PM CDT SAT APR 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0911 PM FLASH FLOOD 1 W Fulton 31.79N 87.74W
04/14/2018 CLARKE AL EMERGENCY MNGR
HIGHWAY 178 WEST OF FULTON IS CLOSED DUE TO WATER OVER
THE ROADWAY IN THREE PLACES
&&
RROGERSLocal storm report, Apr 14, 9:19 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
919 PM CDT SAT APR 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0918 PM FLASH FLOOD 2 SSW Fulton 31.76N 87.74W
04/14/2018 CLARKE AL EMERGENCY MNGR
MULTIPLE WATER RESCUES IN PROGRESS ALONG FLORAL CREEK
ROAD
&&
RROGERSSpecial weather statement, Apr 14, 9:24 PM CDT, 26 minutes before
Special Weather Statement National Weather Service Mobile AL 924 PM CDT SAT APR 14 2018 ALZ055>057-059-150330- Conecuh AL-Monroe AL-Butler AL-Escambia AL- 924 PM CDT SAT APR 14 2018 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING COUNTIES...SOUTHWESTERN BUTLER...EASTERN MONROE...CENTRAL ESCAMBIA AND CONECUH COUNTIES UNTIL 1030 PM CDT... At 923 PM CDT, the strong thunderstorms were located along a line extending from 5 miles northeast of Peterman to 7 miles south of I65 And AL 113, and moving east at 15 mph. Winds in excess of 40 mph will be possible with these storms. Locations impacted include... Brewton, Evergreen, Century, Flomaton, Peterman, East Brewton, Castleberry, Beatrice, Repton, Pollard, Riverview, I65 And US 84 and I65 And AL 113. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A Tornado Watch remains in effect until 200 AM CDT for south central Alabama. LAT...LON 3100 8696 3100 8744 3175 8724 3175 8674 TIME...MOT...LOC 0223Z 278DEG 14KT 3164 8718 3111 8735
Local storm report, Apr 14, 9:25 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
925 PM CDT SAT APR 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0922 PM FLASH FLOOD 5 SW Grove Hill 31.66N 87.84W
04/14/2018 CLARKE AL EMERGENCY MNGR
WATER RESCUE ONGOING AT HARRISON LANE AND HEBRON ROAD IN
CLARKE COUNTY WITH ENTRAPPED VEHICLE OCCUPANTS
&&
RROGERSSpecial weather statement, Apr 14, 9:27 PM CDT, 23 minutes before
Special Weather Statement National Weather Service Mobile AL 927 PM CDT SAT APR 14 2018 ALZ262-264-266-FLZ201>204-150330- Baldwin Coastal AL-Baldwin Central AL-Baldwin Inland AL- Escambia Inland FL-Santa Rosa Coastal FL-Escambia Coastal FL- Santa Rosa Inland FL- 927 PM CDT SAT APR 14 2018 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING COUNTIES...SOUTHEASTERN BALDWIN...NORTHWESTERN SANTA ROSA AND ESCAMBIA COUNTIES UNTIL 1030 PM CDT... At 926 PM CDT, the strong thunderstorms were located along a line extending from near Bratt to near Gulf Shores, and moving east at 20 mph. Winds in excess of 40 mph will be possible with these storms. Locations impacted include... Pensacola, Ferry Pass, Brent, West Pensacola, Ensley, Warrington, Gonzalez, Gulf Shores, Atmore, Foley, Pace, Orange Beach, Goulding, Robertsdale, Century, Flomaton, Lillian, Myrtle Grove, Bon Secour and Molino. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A Tornado Watch remains in effect until 200 AM CDT for south central and southwestern Alabama...and northwestern Florida. LAT...LON 3023 8779 3100 8761 3100 8696 3032 8728 TIME...MOT...LOC 0226Z 263DEG 18KT 3094 8746 3029 8770
Local storm report, Apr 14, 9:31 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
931 PM CDT SAT APR 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0929 PM FLASH FLOOD 5 S Thomasville 31.84N 87.74W
04/14/2018 CLARKE AL EMERGENCY MNGR
TWO VEHICLE WRECK WITH AT LEAST ONE CAR SUBMERGED WITH
ENTRAPPED OCCUPANTS ON HIGHWAY 43 NEAR THE NORTH CLARKE
INDUSTRIAL PARK
&&
RROGERSThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 7:32 PM CDT | Special Marine Warning | MOB | 58 min | |
| Apr 14, 7:57 PM CDT | Special Weather Statement | MOB | Wilcox | 33 min |
| Apr 14, 8:07 PM CDT | Areal Flood Advisory | MOB | Baldwin, Clarke, Mobile, Washington | 3 hr |
| Apr 14, 8:20 PM CDT | Special Marine Warning | MOB | 85 min | |
| Apr 14, 8:27 PM CDT | Areal Flood Warning | MOB | Choctaw, Washington | 13 hr |
| Apr 14, 8:31 PM CDT | Special Weather Statement | MOB | Baldwin | 59 min |
| Apr 14, 8:47 PM CDT | Special Weather Statement | MOB | Wilcox | 43 min |
| Apr 14, 9:03 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 42 min |
| Apr 14, 9:18 PM CDT | Areal Flood Advisory | MOB | Baldwin, Escambia, Monroe | 3 hr |
| Apr 14, 9:24 PM CDT | Special Weather Statement | MOB | Conecuh, Escambia | 66 min |
| Apr 14, 9:36 PM CDT | Special Marine Warning | MOB | 84 min | |
| Apr 14, 9:39 PM CDT | Areal Flood Warning | MOB | Clarke, Washington | 15 hr |
| Apr 14, 10:10 PM CDT | Areal Flood Advisory | MOB | Conecuh, Escambia | 3 hr |
| Apr 14, 10:19 PM CDT | Special Weather Statement | MOB | Butler | 56 min |
| Apr 14, 10:47 PM CDT | Areal Flood Advisory | MOB | Conecuh, Escambia | 3 hr |
| Apr 14, 10:54 PM CDT | Areal Flood Warning | MOB | Washington | 12 hr |
| Apr 14, 10:59 PM CDT | Special Marine Warning | MOB | 61 min | |
| Apr 14, 11:15 PM CDT | Special Weather Statement | MOB | Crenshaw | 30 min |
| Apr 14, 11:54 PM CDT | Areal Flood Warning | MOB | Clarke, Washington, Wilcox | 12 hr |
| Apr 15, 1:17 AM CDT | Special Marine Warning | MOB | 58 min | |
| Apr 15, 1:58 AM CDT | Special Marine Warning | MOB | 47 min | |
| Apr 15, 2:14 AM CDT | Special Marine Warning | MOB | 46 min | |
| Apr 15, 3:50 AM CDT | Wind Advisory | MOB | Baldwin, Mobile | 11 hr |
| Apr 15, 4:04 AM CDT | Special Marine Warning | MOB | 116 min | |
| Apr 15, 5:16 AM CDT | Special Marine Warning | MOB | 119 min | |
| Apr 15, 5:59 AM CDT | Special Marine Warning | MOB | 2 hr |
Nearby
Severe Thunderstorm Warnings in Alabama, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.